# SDR UALA2010072802714

- Difficulty date: July 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 38,048 hours, 15,543 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: D37085101
- Part serial: NA1373
- Condition: Sheared
- Location: Aspirator
- Component: Slide
- Component part number: D31517317
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE MR25823-2056 RECEIVED IN PACKED CONDITION. UPON DISASSEMBLY, FOUND INFLATION HOSE FITTING SHEARED AT ASPIRATOR.  NO OTHER DISCREPANCIES NOTED. SUSPECT IMPROPER PACKING CAUSED FAILURE OF HOSE (PN D37085-101) FITTING TO EXCESS PRESSURE APPLIED DURING PACK. REPLACED INFLATION HOSE AND PACKED IAW UAL CE-40-25-61-03-JD AND OEM PACKING INSTRUCTIONS.
